# SDR CALA2011021400088

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 24,728 hours, 8,433 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB CRACK INDICATION NOTED STA 1.1.90, MEASURES 1 INCH LONG AND LOCATED 19 INCHES FROM L/E (FRONT SPAR).  REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN AT STA 101.9 IAW EC/RA 5510-02149.  ISSUED DIP TO PERFORM DV & LFEC, REF SRM 55-10-01 REPAIR 11 TABLE 204 AT 56,000 CYCLES & REPETATIVE EVERY 9000 CYCLES THEREAFTER. "Q/C" INSPECT THE LT HORZ STAB SKIN REPAIR AT STA 101.90, 19 INCHES AFT OF L/E FNT SPAR 56,000 FLT CYCLES AFTER REPAIR INSTALLATION (DATE 2/13/2011) PER B737-800 SRM 55-10-01 REPAIR #11 PARA 5.  PERFORM A DV INSP AND EXT LOW FREQ EDDY CURRENT (LFEC) AT 9,000 FLT CYC INTERVALS AFTER 56,000 FLT CYC DIP C/N 09223.
